# SDR P5CA9701364

- Difficulty date: July 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854FT
- Make and model: Boeing 747122
- Aircraft serial: 19754
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: R 3 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-3 DOOR FORWARD CUTOUT NR 4 STOP FITTING CRACK FOUND.  REPLACED FITTING PER BOEING SRM 51-10-01.
